# SDR 01FDEA01013

- Difficulty date: November 29, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INTERMITTENT GIVES GOOD PRESENTATION THEN GETS DISTORTED.  REMOVED AND REPLACED WEATHER RADAR RECEIVER/ TRANSMITTER AND COLOR IND PER MM 34-41-041-4.
